If you’re concerned with any outward symptoms after taking the crisis contraceptive pill, contact your GP or talk to a nursing assistant at a health that is sexual

If you’re concerned with any outward symptoms after taking the crisis contraceptive pill, contact your GP or talk to a nursing assistant at a health that is sexual

You should speak with a physician or nursing assistant if:

  • You think you may be expecting
  • Your following period is more than 7 days later
  • Your duration is reduced or lighter than typical
  • You have got any unexpected or pain that is unusual your reduced stomach (this may be an indication of a ectopic maternity, the place where a fertilised egg implants outs

The crisis contraceptive tablet may interact with other medications. These generally include:

  • The medicine that is herbal John’s Wort
  • Some medications utilized to deal with epilepsy
  • Some medications utilized to deal with HIV
  • Some medications utilized to deal with tuberculosis (TB)
  • Medicine such as for instance omeprazole (an antacid) to produce your belly less acid

EllaOne is not utilized as it may not be effective if you are already taking one of these medicines.

Levonelle may nevertheless be utilized, nevertheless the dosage could need to be increased – your doctor or pharmacist can advise with this.

There ought to be no connection involving the crisis pill and a lot of antibiotics. Two enzyme-inducing antibiotics (called rifampicin and rifabutin), used to deal with or prevent meningitis or TB, may affect ellaOne while they’re being taken as well as for 28 times a short while later.

If you’d like to make sure that your medications are safe to simply simply take using the crisis contraceptive supplement, pose a question to your GP or perhaps a pharmacist. Continue reading “If you’re concerned with any outward symptoms after taking the crisis contraceptive pill, contact your GP or talk to a nursing assistant at a health that is sexual”